Alert archive / Nevada / Wind Advisories in 2006

Wind Advisory 20, NWS Las Vegas, NV

May 21, 2006Esmeralda County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this wind advisory at May 21, 2006, 2:38 AM PDT for Esmeralda County, Lincoln County, Nye County, Nevada. It took effect at May 21, 2006, 12:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 21, 2006, 2:38 AM PDT (09:38 UTC)
In effect from
May 21, 2006, 12:00 PM PDT
Expired
May 21, 2006, 8:00 PM PDT
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2006-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2006-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2708 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 210938
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
238 AM PDT SUN MAY 21 2006

NVZ014-015-211745-
/O.NEW.KVEF.WI.Y.0020.060521T1900Z-060522T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL
238 AM PDT SUN MAY 21 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS
EVENING. 

SOUTH WINDS WILL INCREASE TODAY AHEAD OF A LOW PRESSURE SYSTEM
APPROACHING THE CALIFORNIA COAST. BY AFTERNOON...SUSTAINED WINDS
AROUND 30 MPH WITH GUSTS OF 40 TO 50 MPH CAN BE EXPECTED.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND/OR FREQUENT
WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

AZZ002-036-CAZ029-NVZ021-211745-
/O.NEW.KVEF.LW.Y.0008.060521T1900Z-060522T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
238 AM PDT SUN MAY 21 2006 /238 AM MST SUN MAY 21 2006/

...LAKE WIND ADVISORY IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO
8 PM PDT /8 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO
8 PM PDT /8 PM MST/ THIS EVENING. 

SOUTH WINDS WILL INCREASE TODAY AHEAD OF A LOW PRESSURE SYSTEM
APPROACHING THE CALIFORNIA COAST. BY AFTERNOON...SUSTAINED WINDS
OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH CAN BE EXPECTED.

A LAKE WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 25 MPH WILL
CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. THE STRONG
WINDS WILL CREATE CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER
AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS.

$$

MORGAN
4 follow-up statements
000 
WWUS75 KVEF 211941
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1241 PM PDT SUN MAY 21 2006

NVZ014-015-212330-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-060522T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...
DYER...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL
1241 PM PDT SUN MAY 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

STRONG SOUTH WINDS HAD BEEN SLOWER TO DEVELOP THAN PREVIOUSLY
EXPECTED ACROSS SOUTH CENTRAL NEVADA. HOWEVER...SPEEDS OF 25 TO
35 MPH WILL LIKELY DEVELOP MY MID AFTERNOON AND CONTINUE THROUGH
EARLY EVENING. GUSTS UP TO 45 MPH CAN BE EXPECTED AND MAY PRODUCE
AREAS OF BLOWING DUST.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

AZZ002-036-CAZ029-NVZ021-212330-
/O.CON.KVEF.LW.Y.0008.000000T0000Z-060522T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
1241 PM PDT SUN MAY 21 2006 /1241 PM MST SUN MAY 21 2006/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING. 

SOUTH WINDS WERE SLOW TO INCREASE THIS MORNING BUT ARE STILL
EXPECTED TO REACH SPEEDS BETWEEN 20 AND 30 MPH ALONG THE COLORADO
RIVER BY MID AFTERNOON. THESE SPEEDS WILL CONTINUE THROUGH EARLY
EVENING. GUSTS UP TO 40 MPH ARE POSSIBLE IN NORTH SOUTH CHANNELS.

A LAKE WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 25 MPH WILL
CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. THE STRONG
WINDS WILL CREATE CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER
AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS.

$$
000 
WWUS75 KVEF 212247
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
347 PM PDT SUN MAY 21 2006

NVZ014-220000-
/O.CAN.KVEF.WI.Y.0020.000000T0000Z-060522T0300Z/
ESMERALDA AND CENTRAL NYE COUNTY-
INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER
347 PM PDT SUN MAY 21 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND
ADVISORY FOR ESMERALDA AND CENTRAL NYE COUNTY NEVADA. WIND SPEEDS
OVER 40 MPH HAD NOT DEVELOPED THIS AFTERNOON ACROSS MUCH OF THE
AREA AND ARE NOT EXPECTED TO THROUGH THIS EVENING. INSTEAD...
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS AROUND 35 MPH WILL BE
GENERALLY BE OBSERVED.

$$

NVZ015-220300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-060522T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
347 PM PDT SUN MAY 21 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

GUSTY SOUTH WINDS WILL CONTINUE ACROSS LINCOLN COUNTY THROUGH THE
LATE AFTERNOON AND EARLY EVENING WITH SOME AREAS LIKELY SEEING
GUSTS OVER 40 MPH.

WINDS THIS STRONG CAN PRODUCE AREAS OF BLOWING DUST AND MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

AZZ002-036-CAZ029-NVZ021-220300-
/O.CON.KVEF.LW.Y.0008.000000T0000Z-060522T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
347 PM PDT SUN MAY 21 2006 /347 PM MST SUN MAY 21 2006/

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING. 

SOUTH WINDS BETWEEN GUSTING OVER 30 MPH WERE OBSERVED ALONG THE
COLORADO RIVER FROM LAKE HAVASU UP THROUGH LAKE MOHAVE AND LAKE
MEAD BY MID AFTERNOON. STRONG SOUTH WINDS WILL CONTINUE THROUGH
EARLY EVENING WITH GUSTS UP TO 40 MPH POSSIBLE IN NORTH SOUTH
CHANNELS.

A LAKE WIND ADVISORY MEANS THAT WINDS IN EXCESS OF 25 MPH WILL
CREATE HAZARDOUS BOATING CONDITIONS ON AREA LAKES. THE STRONG
WINDS WILL CREATE CHOPPY WATERS AND GENERATE LARGE WAVES WHICH
COULD CAPSIZE OR SWAMP SMALL CRAFT.

BOATERS SHOULD EXERCISE CAUTION IF VENTURING OUT ONTO AREA LAKES
DURING THE ADVISORY PERIOD...OR CONSIDER POSTPONING THEIR
ACTIVITIES UNTIL AFTER THE WINDS SUBSIDE. AVOID THE OPEN WATER
AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS.

$$
000 
WWUS75 KVEF 220308
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
808 PM PDT SUN MAY 21 2006

NVZ015-220415-
/O.EXP.KVEF.WI.Y.0020.000000T0000Z-060522T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
808 PM PDT SUN MAY 21 2006

...WIND ADVISORY HAS EXPIRED...

WINDS ACROSS LINCOLN COUNTY HAVE BEEN ON THE DECREASE EARLY THIS
EVENING AND ALTHOUGH GUSTY WINDS TO NEAR 30 MPH MAY BE SEEN
OVERNIGHT...LOCALLY STRONG WINDS ARE NO LONGER EXPECTED THIS EVENING.

THUS THE ADVISORY FOR LINCOLN COUNTY HAS BEEN ALLOWED TO EXPIRE AS
OF 800 PM THIS EVENING.

$$

AZZ002-036-CAZ029-NVZ021-220415-
/O.EXP.KVEF.LW.Y.0008.000000T0000Z-060522T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
808 PM PDT SUN MAY 21 2006 /808 PM MST SUN MAY 21 2006/

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 

$$
000 
WWUS75 KVEF 220337 CCA
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
840 PM PDT SUN MAY 21 2006

CORRECTION TO LAKE WIND ADVISORY

NVZ015-220415-
/O.EXP.KVEF.WI.Y.0020.000000T0000Z-060522T0300Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
808 PM PDT SUN MAY 21 2006

...WIND ADVISORY HAS EXPIRED...

WINDS ACROSS LINCOLN COUNTY HAVE BEEN ON THE DECREASE EARLY THIS
EVENING AND ALTHOUGH GUSTY WINDS TO NEAR 30 MPH MAY BE SEEN
OVERNIGHT...LOCALLY STRONG WINDS ARE NO LONGER EXPECTED THIS EVENING.

THUS THE ADVISORY FOR LINCOLN COUNTY HAS BEEN ALLOWED TO EXPIRE AS
OF 800 PM THIS EVENING.

$$

AZZ002-036-CAZ029-NVZ021-220415-
/O.EXP.KVEF.LW.Y.0008.000000T0000Z-060522T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
840 PM PDT SUN MAY 21 2006 /808 PM MST SUN MAY 21 2006/

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. ALTHOUGH SOUTH WINDS 
BETWEEN 15 AND 25 MPH CAN BE EXPECTED OVERNIGHT...STRONG AND GUSTY 
WINDS TO OVER 30 MPH ARE NO LONGER EXPECTED ON THE LAKE.

HOWEVER...BOATERS AND OTHERS ENGAGED IN OUTDOOR ACTIVITY ON OR ABOUT 
THE LAKE TONIGHT SHOULD CONTINUE TO USE CAUTION AS WIND WAVES MAY 
STILL BE A PROBLEM INTO THE MORNING HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at May 20, 9:00 PM PDT, 5 hours 38 minutes earlier.

Area forecast discussion, May 20, 9:00 PM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
900 PM PDT SAT MAY 20 2006

.SYNOPSIS...AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM OVER THE
EASTERN PACIFIC WILL SWING THROUGH SOUTHERN CALIFORNIA AND SOUTHERN
NEVADA ON MONDAY. IT WILL BRING RAIN TO THE SIERRA SUNDAY AFTERNOON
WITH SNOW LEVELS DROPPING TO 8000 FEET BY MONDAY. AS THE STORM MOVES
THROUGH THE MOJAVE DESERT ON MONDAY...THERE WILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS AREAWIDE. THE STORM WILL QUICKLY MOVE AWAY
MONDAY NIGHT...WITH DRY WEATHER RETURNING FOR THE REMAINDER OF NEXT
WEEK.
&&

.UPDATE...UPPER LOW NEAR 34N/130W TO CONTINUE TO DIG SOUTHEAST
THROUGH 00Z MONDAY BEFORE SHIFTING EAST ACROSS THE DESERT SOUTHWEST
DURING THE DAY ON MONDAY. INITIAL SHORT WAVE FORECAST TO BRING
INCREASING SHOWERS TO THE SOUTHERN SIERRA EARLY SUNDAY WITH LIMITED
EASTWARD PROGRESSION ON SUNDAY AS LOW DIGS SOUTH. PER THE PREVIOUS
DISCUSSION MAIN CONCERN FOR SUNDAY WILL BE THE WINDS ACROSS THE
AREA...AND THEN ON MONDAY BIG QUESTION IS HOW MUCH COOLING WILL
OCCUR WITH CLOUDS/SHOWERS. OVERALL CURRENT FORECAST ON TRACK.
WILL UPDATE ZONES TO REMOVE EVENING WORDING OTHERWISE NO FURTHER
UPDATES PLANNED ATTM.
&&

.PREV DISCUSSION...225 PM PDT SHORT TERM...THE PACIFIC LOW WAS
CONTINUING TO DIG ALONG 130W AND THE 12Z UPPER ANALYSIS INDICATED A
140 KNOT JET PROVIDING SUPPORT DOWN THE WEST SIDE OF THE SYSTEM. THE
MAIN PROBLEM OVER THE NEXT 24 HOURS WILL BE WIND AND MAINLY RELATED
TO FIRE WEATHER CONCERNS. SINCE THE SYSTEM IS FORECAST TO MOVE
INLAND A LITTLE SLOWER THAN THE MODELS INDICATED YESTERDAY AT THIS
TIME...WINDS SUNDAY DO NOT APPEAR QUITE AS STRONG. DO NOT EXPECT ANY
WIDESPREAD ADVISORY LEVEL WINDS...SUSTAINED OVER 30 MPH WITH GUSTS
OVER 40 MPH...WITHIN THE FORECAST AREA SUNDAY. HOWEVER...WE SHOULD
SEE GUSTS IN THE AFTERNOON AROUND 35 MPH OVER MUCH OF THE AREA AND
WITH LITTLE OR NO INCREASE IN RELATIVE HUMIDITY ACROSS SOUTHEAST
NEVADA AND NORTHWEST ARIZONA. UPGRADED THE FIRE WEATHER WATCH TO A
RED FLAG WARNING. THE OTHER ISSUES RELATED TO THE INCOMING SYSTEM
WILL BE THE ONSET AND EXTENT OF PRECIPITATION. THE NAM IS MORE
PROGRESSIVE AT SPREADING PRECIP INTO SOUTHEAST CALIFORNIA AND
WESTERN NEVADA SUNDAY AFTERNOON. THE GFS IS NOT NEARLY AS QUICK TO
BRING PRECIP INTO THE SAME AREA AND THIS SOLUTION IS
PREFERRED...ESPECIALLY GIVEN THE OVERALL LESS PROGRESSIVE TREND OF
THE SYSTEM THE PAST COUPLE DAYS. THIS WOULD BRING A BAND OF
PRECIPITATION UP THROUGH THE SOUTHERN SIERRA LATE SUNDAY THROUGH
EARLY MONDAY BEFORE THE MAIN BODY OF THE SYSTEM QUICKLY SWINGS
INLAND UP THROUGH SOUTHERN CALIFORNIA/NEVADA BETWEEN 12Z MONDAY AND
00Z TUESDAY. SNOW AMOUNTS IN THE SIERRA ABOVE 8000 FEET BEAR
WATCHING BUT AND MAY BE WORTH COVERING WITH A SNOW ADVISORY SUNDAY
NIGHT THROUGH MONDAY MORNING. HOWEVER...IT IS A LITTLE EARLY FOR
THAT NOW. THE SYSTEM STILL LOOKS LIKE IT WILL BE PRODUCE WIDESPREAD
PRECIPITATION ACROSS THE AREA MONDAY ALTHOUGH IT WILL BE A
RELATIVELY QUICK SHOT. ALSO...THE -22 DEGREE C COLD IS FORECAST TO
MOVE OVER CLARK COUNTY MONDAY AND WILL THUNDERSTORMS WILL BE A
POSSIBILITY ACROSS MOST OF THE REGION.

.LONG TERM...MEDIUM RANGE MODELS IN GENERAL AGREEMENT TUESDAY AND
WEDNESDAY WITH UPPER LOW ANCHORED WELL OFF THE PACIFIC NW COAST AND
SOUTHWEST FLOW INTO THE AREA. TEMPERATURES SHOULD WARM BACK TO NEAR
NORMAL TUESDAY AND ABOVE NORMAL WEDNESDAY UNDER MOSTLY SUNNY
CONDITIONS. INCREASING SOUTHWESTERLY FLOW BRINGS ANOTHER JUMP IN
TEMPS ON THURSDAY AND WE COULD AGAIN APPROACH 100 DEGREES AT KLAS.
MODELS BEGIN TO DIVERGE FRIDAY HOWEVER. THE GFS FEATURES AN
ELONGATED TROUGH FRIDAY ANCHORED NEAR 46N/138W WITH A SHORTWAVE
MOVING ACROSS SOUTHWEST CANADA AND LITTLE IMPACT ON THE CWA SENSIBLE
WEATHER. THE MAIN LOW THEN APPROACHES THE PACIFIC NW COAST SATURDAY
BUT AGAIN...WITH LITTLE IMPACT TO THE AREA. THE ECMWF HAS THE LOW
OVER SOUTH CENTRAL WASHINGTON/NORTH CENTRAL OREGON FRIDAY WITH THE
TROUGH SAGGING SOUTHWARD INTO NORTH/CENTRAL NEVADA SATURDAY. THIS
WOULD BRING MUCH COOLER CONDITIONS TO THE REGION FOR THE WEEKEND.
THE GEM/UKMET ARE SOMEWHERE IN BETWEEN BUT ARE CLOSER TO THE GFS
SOLUTION. BASED ON THE BETTER MODEL AGREEMENT AS WELL AS TIME OF
SEASON...WENT WITH THE GFS AND KEPT THE AREA WARM AND DRY BOTH
FRIDAY AND SATURDAY...JUST A TOUCH COOLER THAN THURSDAY. &&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR
KLAS...KVGT...KDRA..KBIH...KDAG...KEED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.FIRE WEATHER...THE COMBINATION OF INCREASING SOUTH TO SOUTHWEST
WINDS AND LOW RELATIVE HUMIDITY IS STILL ON TRACK SUNDAY TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST NEVADA AND NORTHWEST
ARIZONA. UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING IN EFFECT FROM 12 PM PDT TO 8 PM PDT
      SUNDAY FOR FIRE WEATHER ZONES 461 AND 463 THROUGH 466.
.AZ...RED FLAG WARNING IN EFFECT FROM 12 PM MST TO 8 PM MST SUNDAY
      FOR FIRE WEATHER ZONES 101 AND 102.
.CA...RED FLAG WARNING IN EFFECT FROM 12 PM MST TO 8 PM MST SUNDAY
      FOR FIRE WEATHER ZONE 229.
&&

JENSEN/ADAIR/SALMEN

HTTP://WEATHER.GOV/LASVEGAS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:38 AM PDTLake Wind AdvisoryVEF17 hr

Nearby

Wind Advisories in Nevada, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.